View : 43 Download: 0

Symmetric quiver Hecke algebras and R-matrices of quantum affine algebras III

Title
Symmetric quiver Hecke algebras and R-matrices of quantum affine algebras III
Authors
Kang, Seok-JinKashiwara, MasakiKim, MyunghoOh, Se-jin
Ewha Authors
오세진
SCOPUS Author ID
오세진scopus
Issue Date
2015
Journal Title
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
ISSN
0024-6115JCR Link

1460-244XJCR Link
Citation
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY vol. 111, pp. 420 - 444
Publisher
WILEY
Indexed
SCI; SCIE; SCOPUS WOS
Document Type
Article
Abstract
Let l(g)(0) be the category of finite-dimensional integrable modules over the quantum affine algebra Uq'(g) and let R-A infinity-gmod denote the category of finite-dimensional graded modules over the quiver Hecke algebra of type A(infinity). In this paper, we investigate the relationship between the categories l(A(1)N-1)(0) and l(A(2)N-1)(0) by constructing the generalized quantum affine Schur-Weyl duality functors F-(t) from R-A infinity-gmod to l(A(t)N-1)(0) (t = 1,2).
DOI
10.1112/plms/pdv032
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE